# SDR UALA2011120806742

- Difficulty date: December 8, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,086 hours, 5,508 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Failed
- Location: Seat 3a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT 3A WORKS ELECTRICALLY INTO BED MODE, BUT OUT OF RIG TO RETURN LATERALLY BACK (RECLINE AND FOOTLIFT WILL RETURN ELECTRICALLY BACK TO NORMAL) CAN MANUALLY SLIDE BACK TO SITTING POSITION.  REPLACED TRACKING ACTUATOR, SEAT ASSY & ACCOMPLISHED CALIBRATION IAW MM. OPS CHECKED OKAY.
